# SDR ABXA20140919306

- Difficulty date: September 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 123T167333
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL SUPPORT CORRODED ON UPPER AFT SURFACE AT WS 853.  FOUND TO BE OUT OF LIMITS, MANUFACTURED NEW TEE ANGLE IAW REA B757-61206.  INSTALLED TEE IAW SRM 51-40-02.  CORRODED, PN 123T1673-33, PART NAME CHORD, SN NSN, LOCATION 852.20 TO 854.00, STRINGER & WS LOCATION 51 TE POWER SUPPORT.  ACFT WAS GNDED.
